Alert archive / Missouri / River Flood Warnings in 2011
River Flood Warning 147, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jun 2, 2011, 6:18 AM CDT for Lewis County, Missouri. It was in force for 38 hr.
The area
The counties it named.
The facts
- Issued
- Jun 2, 2011, 6:18 AM CDT (11:18 UTC)
- Expired
- Jun 3, 2011, 7:55 PM CDT
- In force
- 38 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Moderate
County Lewis County, MO
The radar
The St Louis radar (KLSX), 179 km from the middle of the area, began a volume at 11:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point North Fabius River near Ewing (EWNM7). The gauge peaked at 16.00 ft at Jun 2, 2011, 8:00 AM CDT.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05497150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
822
WGUS43 KLSX 021118
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
618 AM CDT THU JUN 2 2011
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
NORTH FABIUS RIVER NEAR EWING
MIDDLE FABIUS RIVER NEAR EWING
.THIS FLOOD WARNING IS A RESULT OF SEVERAL INCHES OF RAIN SINCE LAST
EVENING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC111-031118-
/O.NEW.KLSX.FL.W.0147.110602T1118Z-110604T1500Z/
/EWNM7.2.ER.110602T1004Z.110602T1800Z.110603T1500Z.NO/
618 AM CDT THU JUN 2 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE NORTH FABIUS RIVER NEAR EWING
* UNTIL SATURDAY MORNING.
* AT 5:30 AM THURSDAY THE STAGE WAS 13.7 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 14.9 FEET THIS AFTERNOON.
* IMPACT...AT 14.0 FEET...LEFT BANK BEGINS TO FLOOD NEAR MONTICELLO.
$$
MOC111-031117-
/O.NEW.KLSX.FL.W.0148.110602T1118Z-000000T0000Z/
/EWMM7.1.ER.110602T1000Z.110602T1030Z.000000T0000Z.NO/
618 AM CDT THU JUN 2 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL SATURDAY MORNING.
* AT 5:30 AM THURSDAY THE STAGE WAS 15.2 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 16.9 FEET THIS EVENING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/03 06/04 06/05 06/06 06/07
NORTH FABIUS RIVER
EWING 11.0 13.67 11.5 7.3 4.2 4.1 4.1
MIDDLE FABIUS RIVER
EWING 12.0 15.20 14.0 6.5 4.0 4.0 4.06 follow-up statements
538
WGUS83 KLSX 021138
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
638 AM CDT THU JUN 2 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
NORTH FABIUS RIVER NEAR EWING
.THIS FLOOD WARNING IS A RESULT OF SEVERAL INCHES OF RAIN SINCE LAST
EVENING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC111-031138-
/O.EXT.KLSX.FL.W.0147.000000T0000Z-110604T2000Z/
/EWNM7.2.ER.110602T1004Z.110602T1200Z.110603T2000Z.NO/
638 AM CDT THU JUN 2 2011
THE FLOOD WARNING CONTINUES FOR
THE NORTH FABIUS RIVER NEAR EWING
* UNTIL SATURDAY MORNING.
* AT 5:30 AM THURSDAY THE STAGE WAS 13.7 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 16.0 FEET THIS AFTERNOON.
* IMPACT...AT 16.5 FEET...CROP DAMAGE BEGINS NEAR MONTICELLO.
* IMPACT...AT 16.0 FEET...LEWIS COUNTY ROAD 532 (OR 230TH STREET) WILL
BE FLOODED AT THIS HEIGHT.
* IMPACT...AT 15.0 FEET...STATE HIGHWAY E WEST OF WILLIAMSTOWN BEGINS
TO FLOOD.
* IMPACT...AT 14.0 FEET...LEFT BANK BEGINS TO FLOOD NEAR MONTICELLO.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/03 06/04 06/05 06/06 06/07
NORTH FABIUS RIVER
EWING 11.0 13.67 11.5 10.2 8.9 7.8 6.9665
WGUS83 KLSX 021520
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1020 AM CDT THU JUN 2 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
NORTH FABIUS RIVER NEAR EWING
MIDDLE FABIUS RIVER NEAR EWING
.THIS FLOOD WARNING IS A RESULT OF SEVERAL INCHES OF RAIN SINCE LAST
EVENING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC111-031520-
/O.EXT.KLSX.FL.W.0147.000000T0000Z-110604T2018Z/
/EWNM7.2.ER.110602T1004Z.110602T1330Z.110603T2018Z.NO/
1020 AM CDT THU JUN 2 2011
THE FLOOD WARNING CONTINUES FOR
THE NORTH FABIUS RIVER NEAR EWING
* UNTIL FRIDAY AFTERNOON.
* AT 9:30 AM THURSDAY THE STAGE WAS 15.9 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER CRESTED NEAR 15.9 THIS MORNING AND IS FORECAST
TO FALL BELOW FLOOD STAGE FRIDAY AFTERNOON.
* IMPACT...AT 16.0 FEET...LEWIS COUNTY ROAD 532 (OR 230TH STREET) WILL
BE FLOODED AT THIS HEIGHT.
* IMPACT...AT 15.0 FEET...STATE HIGHWAY E WEST OF WILLIAMSTOWN BEGINS
TO FLOOD.
* IMPACT...AT 14.0 FEET...LEFT BANK BEGINS TO FLOOD NEAR MONTICELLO.
$$
MOC111-031519-
/O.EXT.KLSX.FL.W.0148.000000T0000Z-110604T1917Z/
/EWMM7.2.ER.110602T1000Z.110602T1415Z.110603T1917Z.NO/
1020 AM CDT THU JUN 2 2011
THE FLOOD WARNING CONTINUES FOR
THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL FRIDAY AFTERNOON.
* AT 9:30 AM THURSDAY THE STAGE WAS 17.6 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS CURRENTLY CRESTING NEAR 17.6 FEET AND IS
FORECAST TO FALL BELOW FLOOD STAGE FRIDAY AFTERNOON.
* IMPACT...AT 17.8 FEET...OLIVE AVENUE (LEWIS COUNTY ROAD 587) NORTH
OF MAYWOOD BEGINS FLOODING.
* IMPACT...AT 17.7 FEET...LEWIS COUNTY ROAD 508 WILL BEGIN FLOODING
NEAR THIS HEIGHT.
* IMPACT...AT 16.6 FEET...LEFT BANK OVERFLOWS DOWNSTREAM OF BRIDGE
NEAR THE GAGE.
* IMPACT...AT 15.7 FEET...RIGHT BANK OVERFLOWS UPSTREAM OF BRIDGE NEAR
THE GAGE.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/03 06/04 06/05 06/06 06/07
NORTH FABIUS RIVER
EWING 11.0 15.88 12.8 8.4 7.2 6.3 5.8
MIDDLE FABIUS RIVER
EWING 12.0 17.59 13.7 8.9 6.9 5.7 5.0011
WGUS83 KLSX 021943
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
243 PM CDT THU JUN 2 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY
.THIS FLOOD WARNING IS A RESULT OF SEVERAL INCHES OF RAIN THAT
HAVE FALLEN ACROSS THE FABIUS RIVER BASIN SINCE WEDNESDAY NIGHT...
AND ASSOCIATED RUNOFF...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC111-031943-
/O.EXT.KLSX.FL.W.0148.000000T0000Z-110605T0600Z/
/EWMM7.2.ER.110602T1000Z.110602T1415Z.110604T0600Z.NO/
243 PM CDT THU JUN 2 2011
THE FLOOD WARNING CONTINUES FOR
THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL LATE SATURDAY NIGHT.
* AT 1:30 PM THURSDAY THE STAGE WAS 17.2 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY SATURDAY MORNING.
* IMPACT...AT 17.7 FEET...LEWIS COUNTY ROAD 508 WILL BEGIN FLOODING
NEAR THIS HEIGHT.
$$
MOC111-031942-
/O.EXT.KLSX.FL.W.0147.000000T0000Z-110604T1000Z/
/EWNM7.2.ER.110602T1004Z.110602T1330Z.110603T1000Z.NO/
243 PM CDT THU JUN 2 2011
THE FLOOD WARNING CONTINUES FOR
THE NORTH FABIUS RIVER NEAR EWING
* UNTIL LATE FRIDAY NIGHT.
* AT 1:30 PM THURSDAY THE STAGE WAS 13.4 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY FRIDAY.
$$
MOC127-031942-
/O.EXT.KLSX.FL.W.0149.110603T0000Z-110605T1617Z/
/TAYM7.1.ER.110603T0000Z.110603T1200Z.110604T1617Z.NO/
243 PM CDT THU JUN 2 2011
THE FLOOD WARNING CONTINUES FOR
THE SOUTH FABIUS RIVER NEAR TAYLOR
* FROM THIS EVENING TO SUNDAY MORNING.
* AT 1:30 PM THURSDAY THE STAGE WAS 7.1 FEET.
* FLOOD STAGE IS 9.5 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY THIS EVENING
AND CONTINUE TO RISE TO NEAR 12.1 FEET BY FRIDAY MORNING. THE
RIVER WILL FALL BELOW FLOOD STAGE BY LATE SATURDAY MORNING.
* IMPACT...AT 12.5 FEET...MARION COUNTY ROAD 150 WILL BE FLOODED NEAR
THIS HEIGHT.
* IMPACT...AT 11.0 FEET...BOTH BANKS BEGIN TO OVERFLOW LOW LEVEL
FARMLANDS.
* IMPACT...AT 10.5 FEET...COUNTY ROAD 117 NORTHWEST OF PHILADELPHIA
FLOODS.
* IMPACT...AT 10.2 FEET...THE RIVER BEGINS FLOODING THE RIGHT BANK
JUST DOWNSTREAM OF THE COUNTY ROAD 319 BRIDGE AT THE GAGE.
* IMPACT...AT 10.1 FEET...MARION COUNTY ROAD 310 BEGINS FLOODING JUST
WEST OF THE EAST END OF THE ROAD, THE INTERSECTION WITH COUNTY ROAD
365.
* IMPACT...AT 9.5 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/03 06/04 06/05 06/06 06/07
MIDDLE FABIUS RIVER
EWING 12.0 17.21 14.0 11.5 9.3 7.4 6.3
NORTH FABIUS RIVER
EWING 11.0 13.44 10.8 9.9 8.2 7.2 6.4
SOUTH FABIUS RIVER
TAYLOR 9.5 7.08 12.1 10.0 6.8 3.9 3.0948
WGUS83 KLSX 030220
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
920 PM CDT THU JUN 2 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY
.THIS FLOOD WARNING IS A RESULT OF SEVERAL INCHES OF RAIN THAT
HAVE FALLEN ACROSS THE FABIUS RIVER BASIN SINCE WEDNESDAY NIGHT...
AND ASSOCIATED RUNOFF...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC111-040220-
/O.CON.KLSX.FL.W.0148.000000T0000Z-110605T0600Z/
/EWMM7.2.ER.110602T1000Z.110602T1415Z.110604T0600Z.NO/
920 PM CDT THU JUN 2 2011
THE FLOOD WARNING CONTINUES FOR
THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL LATE SATURDAY NIGHT.
* AT 8:30 PM THURSDAY THE STAGE WAS 17.1 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY SATURDAY MORNING.
$$
MOC111-040219-
/O.EXT.KLSX.FL.W.0147.000000T0000Z-110604T1930Z/
/EWNM7.2.ER.110602T1004Z.110602T1330Z.110603T1930Z.NO/
920 PM CDT THU JUN 2 2011
THE FLOOD WARNING CONTINUES FOR
THE NORTH FABIUS RIVER NEAR EWING
* UNTIL SATURDAY AFTERNOON.
* AT 8:30 PM THURSDAY THE STAGE WAS 13.1 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
FRIDAY EARLY AFTERNOON.
$$
MOC127-040219-
/O.EXT.KLSX.FL.W.0149.000000T0000Z-110605T1800Z/
/TAYM7.1.ER.110603T0240Z.110604T0000Z.110604T1800Z.NO/
920 PM CDT THU JUN 2 2011
THE FLOOD WARNING CONTINUES FOR
THE SOUTH FABIUS RIVER NEAR TAYLOR
* UNTIL SUNDAY AFTERNOON.
* AT 8:30 PM THURSDAY THE STAGE WAS 9.4 FEET.
* FLOOD STAGE IS 9.5 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE TONIGHT AND
CONTINUE TO RISE TO NEAR 12.0 FEET BY FRIDAY EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY SATURDAY EARLY AFTERNOON.
* IMPACT...AT 12.5 FEET...MARION COUNTY ROAD 150 WILL BE FLOODED NEAR
THIS HEIGHT.
* IMPACT...AT 11.0 FEET...BOTH BANKS BEGIN TO OVERFLOW LOW LEVEL
FARMLANDS.
* IMPACT...AT 10.5 FEET...COUNTY ROAD 117 NORTHWEST OF PHILADELPHIA
FLOODS.
* IMPACT...AT 10.2 FEET...THE RIVER BEGINS FLOODING THE RIGHT BANK
JUST DOWNSTREAM OF THE COUNTY ROAD 319 BRIDGE AT THE GAGE.
* IMPACT...AT 10.1 FEET...MARION COUNTY ROAD 310 BEGINS FLOODING JUST
WEST OF THE EAST END OF THE ROAD, THE INTERSECTION WITH COUNTY ROAD
365.
* IMPACT...AT 9.5 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/03 06/04 06/05 06/06 06/07
MIDDLE FABIUS RIVER
EWING 12.0 17.10 14.0 11.5 9.3 7.4 6.3
NORTH FABIUS RIVER
EWING 11.0 13.11 11.7 9.9 8.6 7.5 6.8
SOUTH FABIUS RIVER
TAYLOR 9.5 9.36 11.2 10.3 7.0 3.7 2.9481
WGUS83 KLSX 031527
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1027 AM CDT FRI JUN 3 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
CUIVRE RIVER AT OLD MONROE
NORTH FABIUS RIVER NEAR EWING
MIDDLE FABIUS RIVER NEAR EWING
SOUTH FABIUS RIVER NEAR TAYLOR
.THIS FLOOD WARNING IS A RESULT OF RUNOFF ASSOCIATED WITH SEVERAL INCHES
OF RAINFALL OVER THE PAST 48 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-041527-
/O.CON.KLSX.FL.W.0150.110604T1200Z-110609T0800Z/
/OMNM7.1.ER.110604T1200Z.110605T1800Z.110607T2000Z.NO/
1027 AM CDT FRI JUN 3 2011
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* FROM SATURDAY MORNING TO WEDNESDAY MORNING.
* AT 7:00 AM FRIDAY THE STAGE WAS 23.4 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 24.9 FEET OVERNIGHT
SUNDAY.
* IMPACT...AT 24.5 FEET...EXTENSIVE LEFT BANK AGRICULTURAL FLOODING
DEVELOPS UPSTREAM OF THE GAGE. A UTILITY ROAD IS FLOODED ALONG THE
OLD MONROE LEVEE ALONG THE LEFT BANK UPSTREAM OF THE GAGE.
* IMPACT...AT 24.0 FEET...INITIAL FLOODING UPSTREAM.
* IMPACT...AT 23.5 FEET...MINOR AGRICULTURAL LAND BEGINS TO FLOOD.
$$
MOC111-041526-
/O.EXT.KLSX.FL.W.0147.000000T0000Z-110605T1124Z/
/EWNM7.2.ER.110602T1004Z.110602T1330Z.110604T1124Z.NO/
1027 AM CDT FRI JUN 3 2011
THE FLOOD WARNING CONTINUES FOR
THE NORTH FABIUS RIVER NEAR EWING
* UNTIL SATURDAY MORNING.
* AT 9:30 AM FRIDAY THE STAGE WAS 13.5 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE SATURDAY
MORNING.
$$
MOC111-041526-
/O.EXT.KLSX.FL.W.0148.000000T0000Z-110605T1600Z/
/EWMM7.2.ER.110602T1000Z.110602T1415Z.110604T1600Z.NO/
1027 AM CDT FRI JUN 3 2011
THE FLOOD WARNING CONTINUES FOR
THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL SATURDAY MORNING.
* AT 9:30 AM FRIDAY THE STAGE WAS 15.9 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE SATURDAY
MORNING.
* IMPACT...AT 15.7 FEET...RIGHT BANK OVERFLOWS UPSTREAM OF BRIDGE NEAR
THE GAGE.
$$
MOC127-041526-
/O.EXT.KLSX.FL.W.0149.000000T0000Z-110605T0200Z/
/TAYM7.1.ER.000000T0000Z.110603T1115Z.110604T0200Z.NO/
1027 AM CDT FRI JUN 3 2011
THE FLOOD WARNING CONTINUES FOR
THE SOUTH FABIUS RIVER NEAR TAYLOR
* UNTIL THIS EVENING.
* AT 9:30 AM FRIDAY THE STAGE WAS 10.8 FEET.
* FLOOD STAGE IS 9.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE LATER
THIS EVENING.
* IMPACT...AT 10.5 FEET...COUNTY ROAD 117 NORTHWEST OF PHILADELPHIA
FLOODS.
* IMPACT...AT 10.2 FEET...THE RIVER BEGINS FLOODING THE RIGHT BANK
JUST DOWNSTREAM OF THE COUNTY ROAD 319 BRIDGE AT THE GAGE.
* IMPACT...AT 10.1 FEET...MARION COUNTY ROAD 310 BEGINS FLOODING JUST
WEST OF THE EAST END OF THE ROAD, THE INTERSECTION WITH COUNTY ROAD
365.
* IMPACT...AT 9.5 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/04 06/05 06/06 06/07 06/08
CUIVRE RIVER
OLD MONROE 24.0 23.40 24.0 24.8 24.9 24.3 23.3
NORTH FABIUS RIVER
EWING 11.0 13.47 10.9 8.6 7.5 6.8 6.2
MIDDLE FABIUS RIVER
EWING 12.0 15.85 12.4 9.4 7.7 6.4 5.4
SOUTH FABIUS RIVER
TAYLOR 9.5 10.78 8.4 5.6 3.6 2.9 2.7351
WGUS83 KLSX 040055
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
755 PM CDT FRI JUN 3 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
MISSOURI...
NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY
.THIS WILL BE THE LAST FLOOD STATEMENT ISSUED REGARDING THIS EVENT
AFFECTING THE NORTH AND SOUTH FABIUS RIVERS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC111-040125-
/O.CAN.KLSX.FL.W.0147.000000T0000Z-110605T1124Z/
/EWNM7.2.ER.110602T1004Z.110602T1330Z.110604T0015Z.NO/
755 PM CDT FRI JUN 3 2011
THE FLOOD WARNING IS CANCELLED FOR
THE NORTH FABIUS RIVER NEAR EWING.
* AT 7:30 PM FRIDAY THE STAGE WAS 11.0 FEET.
* FLOOD STAGE IS 11.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 7:15 PM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 8.1 FEET BY SUNDAY
MORNING.
$$
MOC127-040125-
/O.CAN.KLSX.FL.W.0149.000000T0000Z-110605T1330Z/
/TAYM7.1.ER.000000T0000Z.000000T0000Z.110603T1757Z.NO/
755 PM CDT FRI JUN 3 2011
THE FLOOD WARNING IS CANCELLED FOR
THE SOUTH FABIUS RIVER NEAR TAYLOR.
* AT 7:30 PM FRIDAY THE STAGE WAS 9.1 FEET.
* FLOOD STAGE IS 9.5 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 12:57 PM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.2 FEET BY SUNDAY
MORNING.
* IMPACT...AT 9.5 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/04 06/05 06/06 06/07 06/08
NORTH FABIUS RIVER
EWING 11.0 10.96 9.9 8.1 7.2 6.9 6.3
SOUTH FABIUS RIVER
TAYLOR 9.5 9.13 9.2 7.2 4.6 3.2 2.7What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 2, 4:14 AM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, Jun 2, 4:14 AM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 414 AM CDT THU JUN 2 2011 .DISCUSSION... /336 AM CDT THU JUN 2 2011/ APPEARS THAT STORMS FROM YDAY AFTN OVER NRN KS MAY HAVE LEFT A DEEP ENOUGH OUTFLOW BDRY SUCH THAT INTERACTION BETWEEN THIS BDRY AND THE LLJ WAS SUFFICIENT TO PRODUCE AN EARLY MORNING MESOSCALE CONVECTIVE SYSTEM IN NERN KS. ADDITIONAL TSRA HAVE DEVELOPED AHEAD OF THE MCS ACROSS THE NRN CWA WITH SLOW CELL MOVEMENT AND NEW UPSTREAM GROWTH CONTRIBUTING TO A CONCERN FOR FLASH FLOODING IN NERN MO/EXTREME WEST CENTRAL IL. WMFNT CONTINUES LIFTING NEWD THROUGH MO AND INTO IL TODAY AS HIGH PRESSURE ACROSS THE GRTLKS SHIFTS EWD AND A LOW PRESSURE SYSTEM BEGINS TO LIFT THROUGH THE NRN PLAINS. THUNDERSTORMS MAY RE-FIRE THIS AFTN AS THE MOIST AIR MASS BEHIND THE WMFNT BECOMES UNSTABLE WITH DIURNAL HEATING. PCPN THREAT SHOULD DIMINISH BY LATER TONIGHT WITH THE H85 BDRY WELL NE OF THE CWA WHEN THE SWLY LLJ STARTS TO INCREASE. HOT AND HUMID CONDITIONS SPREAD ACROSS THE AREA FOR THE NEXT FEW DAYS AS UPPER RIDGING BUILDS ACROSS THE REGION. TEMPERATURES IN THE LOW TO MID 90S LOOK REASONABLE GIVEN H85 TEMPERATURES OF AROUND 20-22 DEG C AND AMPLE INSOLATION. DEPENDING ON DEW POINT TRENDS...HEAT INDEX READINGS COULD REACH 100 DEGREES IN SOME AREAS ON FRI DURING THE LATE AFTN AND EARLY EVENING. MODELS CONTINUE TO SHOW A CDFNT APPROACHING THE MO/IA BORDER ON SAT BUT DISAGREE THEREAFTER. ATTM THE ECMWF LOOKS TOO FAR SOUTH WITH THE FRONT GIVEN THE LACK OF FORCING AND STRENGTH OF THE SFC HIGH ACROSS THE SERN CONUS. FEW CHANGES PAST 12Z SUN. KANOFSKY && .AVIATION... /1138 PM CDT WED JUN 1 2011/ FAIRLY LARGE AREA OF SHOWERS AND SCATTERED THUNDERSTORMS THAT BLANKETED WEST CENTRAL MISSOURI LATE THIS AFTERNOON REMAINED NEARLY STATIONARY AND DRIED UP BEFORE IT COULD MAKE ANY HEADWAY INTO OUR AREA. IT APPEARS THAT THE FORCING MECHANISM INITIALLY RESPONSIBLE FOR THAT CONVECTION...LOW LEVEL WARM ADVECTION INTO WARM FRONT AND THEN INTO SELF-REGENERATING OUTFLOW BOUNDARY...HAS NOW WEAKENED. NEXT ROUND OF CONVECTION THAT SHOULD BE OUR PRIMARY THREAT FOR THE REST OF TONIGHT AND INTO THU MORNING IS CONGEALING OVER N CENTRAL KS...AND APPEARS TO BE DRIVEN BY MID LEVEL THERMAL/MOISTURE ADVECTIVE PROCESSES. WITH MORE OF A MID LEVEL FORCING REGIME IN MIND...IT WOULD APPEAR THAT THE GREATEST THREAT OF SHOWERS/SCATTERED THUNDERSTORMS WILL BE OVER N MO/UIN AREA DURING THE PREDAWN HOURS AND INTO THURSDAY MORNING. COULD SEE SOME PRECIP AS FAR SOUTH AS THE I-70 CORRIDOR...BUT BELIEVE ANYTHING IN THIS AREA WILL BE QUITE LIGHT. ONCE AGAIN...COVERAGE OF THUNDERSTORMS REMAINS UNCERTAIN SO CONTINUE TO HIGHLIGHT THREAT WITH CB CLOUD GROUPS...AS WELL AS VCTS IN UIN WHERE THUNDERSTORM THREAT SHOULD BE SOMEWHAT HIGHER. AS LIFT EXITS AREA BY LATE THURSDAY MORNING...FORECASTS TAKE ON A WARM SECTOR LOOK...WITH SCATTERED CU AND WINDS BECOMING A BIT MORE SOUTHERLY. SPECIFICS FOR KSTL...FAIRLY WEAK BUT SUSTAINED WAA...PRIMARILY ABOVE 850 MB...MAY BE JUST ENOUGH TO KICK OFF A FEW PREDAWN SHOWERS WITH VFR CIGS. STILL CANT TOTALLY RULE OUT A THUNDERSTORM OR TWO IN THE AREA...BUT COVERAGE IS STILL LOOKING FAIRLY SPARSE SO THREAT IS ONLY HIGHLIGHTED BY CB CLOUD GROUP AT THIS TIME PRECIP SHOULD END BY MID MORNING AS THE LIFT PUSHES INTO ILLINOIS...WITH SCATTERED CU DEVELOPING BY LATE MORNING AS WARM SECTOR PUSHES INTO AREA. TRUETT && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 2, 3:29 AM CDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 329 AM CDT THU JUN 2 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-030830- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 329 AM CDT THU JUN 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WERE OCCURRING EARLY THIS MORNING ACROSS PARTS OF NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. A FEW OF THE STRONGER STORMS COULD PRODUCE SMALL HAIL...STRONG WIND GUSTS...AND LOCALLY HEAVY RAINFALL. THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. A FEW OF THE STORMS ACROSS NORTHEAST MISSOURI AND EXTREME WEST CENTRAL ILLINOIS TODAY COULD BE STRONG TO SEVERE AND CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. KANOFSKY
In the hours before
Local storm report, Jun 2, 4:58 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
458 AM CDT THU JUN 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 AM FLOOD LA GRANGE 40.05N 91.50W
06/02/2011 LEWIS MO LAW ENFORCEMENT
4 TO 5 INCHES OF WATER STANDING ON CITY STREETS
&&
BRITTLocal storm report, Jun 2, 5:04 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
504 AM CDT THU JUN 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 AM FLASH FLOOD 5 NE EWING 40.06N 91.65W
06/02/2011 LEWIS MO LAW ENFORCEMENT
2 FEET OR GREATER OF WATER ON HIGHWAY C AT CC AND ALSO
2 MILES EAST OF HIGHWAY BB
&&
BRITTLocal storm report, Jun 2, 5:25 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
525 AM CDT THU JUN 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 AM HEAVY RAIN EWING 40.01N 91.71W
06/02/2011 M4.00 INCH LEWIS MO EMERGENCY MNGR
&&
BRITTLocal storm report, Jun 2, 5:46 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
546 AM CDT THU JUN 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 AM FLASH FLOOD 4 ENE STEFFENVILLE 40.00N 91.82W
06/02/2011 LEWIS MO LAW ENFORCEMENT
WATER OVER THE ROAD 1 MILE EAST OF ROUTE J ON HWY 156
IN LEWIS COUNTY
&&
KANOFSKYLocal storm report, Jun 2, 5:48 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
548 AM CDT THU JUN 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HEAVY RAIN LEWISTOWN 40.08N 91.81W
06/02/2011 M6.00 INCH LEWIS MO TRAINED SPOTTER
REPORT AS OF 5 AM...STILL WAS RAINING HEAVILY
&&
BRITTLocal storm report, Jun 2, 6:11 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
611 AM CDT THU JUN 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM FLOOD 10 S MOUNT STERLING 39.84N 90.76W
06/02/2011 PIKE IL LAW ENFORCEMENT
WATER OF UNKNOWN DEPTH REPORTED OVER BOTH HIGHWAY 107
AND HIGHWAY 99 NEAR THE BROWN AND PIKE COUNTY LINE
&&
BRITTThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 3:21 AM CDT | Flash Flood Warning | LSX | Knox, Lewis, Marion | 8 hr |
| Jun 2, 5:41 AM CDT | Flash Flood Warning | LSX | Marion | 7 hr |
| Jun 2, 6:18 AM CDT | River Flood Warning | LSX | Lewis | 3 days |
| Jun 2, 10:15 AM CDT | River Flood Warning | LSX | Marion | 34 hr |
| Jun 2, 10:33 AM CDT | Areal Flood Warning | LSX | Knox, Lewis, Marion | 12 hr |
Nearby
River Flood Warnings in Missouri, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.